Partial Hölder continuity of the gradient of solutions of some nonlinear elliptic systems
Rendiconti del Seminario Matematico della Università di Padova, Volume 59  (1978), p. 147-165
@article{RSMUP_1978__59__147_0,
     author = {Campanato, Sergio},
     title = {Partial H\"older continuity of the gradient of solutions of some nonlinear elliptic systems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {59},
     year = {1978},
     pages = {147-165},
     zbl = {0428.35013},
     mrnumber = {547083},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1978__59__147_0}
}
Campanato, Sergio. Partial Hölder continuity of the gradient of solutions of some nonlinear elliptic systems. Rendiconti del Seminario Matematico della Università di Padova, Volume 59 (1978) , pp. 147-165. http://www.numdam.org/item/RSMUP_1978__59__147_0/

[1] S. Campanato, Proprietà di holderianità di alcune classi di funzioni, Ann. Scuola N. S. di Pisa, 21 (1963). | Numdam | MR 156188 | Zbl 0121.29201

[2] S. Campanato, Equazioni ellittiche del II ordine e spazi £(2,λ), Ann. di Matem. Pura e Appl., 69 (1965). | Zbl 0145.36603

[3] S. Campanato, Maggiorazioni interpolatorie negli spazi Hm,pλ(Ω), Ann. di Matem. Pura e Appl., 75 (1967). | Zbl 0183.41201

[4] M. Giaquinta - E. Giusti, Nonlinear Elliptic Systems with quadratic growth, Manuscr. Mathem., 24 (1978). | MR 481490 | Zbl 0378.35027

[5] E. Giusti - M. Miranda, Sulla regolarita delle soluzioni deboli di una classe di sistemi ellittici quasi lineari, Arch. Rat. Mech. and Anal., 31 (1968). | MR 235264 | Zbl 0167.10703

[6] E. Giusti, Regolarità parziale delle soluzioni di sistemi ellittici quasi-lineari di ordine arbitrario, Ann. Scuola N. S. di Pisa, 23 (1969). | Numdam | MR 247258 | Zbl 0175.40102

[7] E. Giusti, Precisazione delle funzioni H1,p e singolarità delle soluzioni deboli di sistemi ellittici non lineari, Boll. U.M.I., 2 (1969). | MR 243190 | Zbl 0175.40103

[8] M. Giaquinta - G. Modica, Regularity results for some classes of higher order nonlinear elliptic systems, to appear. | MR 549962 | Zbl 0409.35015

[9] S. Hildebrandt - K.O. Widman, On the Hölder Continuity of Weak Solutions of Quasilinear Elliptic Systems of Second Order, Ann. Scuola N. S. di Pisa, 4 (1977). | Numdam | MR 457936 | Zbl 0353.35013

[10] O.A. Ladyzenskaya - N. N. URAL'CEVA, Linear and quasitinear elliptic equations, New York and London, Academic Press (translation) (1968). | Zbl 0164.13002

[11] C.B. Morrey, Partial regularity for non linear elliptic systems, Journ. Math. and Mech., 17 (1968). | Zbl 0175.11901